# SDR DALA2015040502624

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 102,736 hours, 14,755 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT DOOR 2 LT AND RT ARE INOPERATIVE.  MAINTENANCE RECONNECTED CONNECTOR, REPLACED THE BATTERY.  SYSTEM OPS ARE NORMAL.
